MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD
Model Number 0128
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Material Integrity Problem (2978); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular lead was partially abandoned due to unknown product performance issue.Additional information provided indicates that this lead's pace/sense portion was surgically abandoned as the lead has been under observation by the clinic since march of 2020 due to increasing high out of range pacing impedances.Also, this lead exhibited noise on a stored event, as well as rising thresholds.In addition, it was suspected by the physician that the lead was potentially damaged due to subclavian crush, however, there were no visible signs of fracture or crush observed under fluoroscopy.Subsequently, during the pulse generator change out due to elective replacement indicator, this lead was fixed and the shocking portion remains in service.A new pace/sense lead was implanted to substitute the abandoned pace/sense portion.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11662255
Report Number2124215-2021-06485
Device Sequence Number2730296
Product Code LWS
UDI-Device Identifier00802526085505
UDI-Public00802526085505
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/11/2013
Device Model Number0128
Device Catalogue Number0128
Device Lot Number106001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR